On the distribution of pure strategy equilibria in finite games with vector payoffs
No abstract is available for this item.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Powers, Imelda Yeung, 1990. "Limiting Distributions of the Number of Pure Strategy Nash Equilibria in N-Person Games," International Journal of Game Theory, Springer;Game Theory Society, vol. 19(3), pages 277-86.
When requesting a correction, please mention this item's handle: RePEc:eee:matsoc:v:33:y:1997:i:2:p:115-127. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.